Alert archive / Illinois / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 97, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Aug 16, 2007, 12:00 PM CDT for Moultrie County, Shelby County, Illinois. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 16, 2007, 12:00 PM CDT (17:00 UTC)
- Expired
- Aug 16, 2007, 12:45 PM CDT
- In force
- 45 min
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
Counties Moultrie County, IL, Shelby County, IL
The radar
The Lincoln radar (KILX), 90 km from the middle of the area, began a volume at 17:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 16, 12:20 PM CDT | TSTM WND DMG | Shelbyville, IL | POWER LINES DOWN...FROM SHERIFF. |
| Aug 16, 12:35 PM CDT | TSTM WND DMG | Windsor, IL | LARGE TREE LIMBS DOWN AND CORN BLOWN OVER. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 16, 9:58 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 5.0 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3109 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 811 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 161700
SVRILX
ILC139-173-161745-
/O.NEW.KILX.SV.W.0097.070816T1700Z-070816T1745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1200 PM CDT THU AUG 16 2007
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SHELBY COUNTY IN CENTRAL ILLINOIS...
SOUTHERN MOULTRIE COUNTY IN CENTRAL ILLINOIS...
* UNTIL 1245 PM CDT.
* AT NOON CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 12 MILES NORTHWEST OF WESTERVELT TO 6 MILES WEST OF TOWER HILL
TO 12 MILES SOUTHWEST OF TOWER HILL...AND WERE MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
TOWER HILL...
LAKEWOOD...
WESTERVELT...
SHELBYVILLE...
FINDLAY...
COWDEN...
WINDSOR...
STEWARDSON...
IF YOU IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR DAMAGING
WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...BUT STAY
AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3959 8903 3935 8903 3935 8914 3922 8914
3921 8847 3959 8848
$$
GEELHART/GOETSCH3 follow-up statements
000
WWUS53 KILX 161722
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1222 PM CDT THU AUG 16 2007
ILC139-173-161745-
/O.CON.KILX.SV.W.0097.000000T0000Z-070816T1745Z/
MOULTRIE-SHELBY-
1222 PM CDT THU AUG 16 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR SOUTHERN MOULTRIE AND SHELBY COUNTIES...
AT 1219 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF WESTERVELT TO 2 MILES EAST OF
CLARKSBURG TO 4 MILES EAST OF HERRICK...OR ALONG A LINE EXTENDING
FROM 12 MILES NORTHWEST OF SHELBYVILLE TO 6 MILES SOUTHEAST OF
SHELBYVILLE TO 15 MILES SOUTHWEST OF SHELBYVILLE...MOVING EAST AT 40
MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
WINDSOR...
KIRKSVILLE...
TROWBRIDGE...
STEWARDSON...
GAYS...
ALLENVILLE...
SIGEL...
OTHER LOCATIONS AFFECTED INCLUDE...LAKEWOOD...STRASBURG...
SHELBYVILLE...FINDLAY AND COWDEN.
THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 169 AND 170.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.
LAT...LON 3959 8897 3941 8891 3935 8894 3922 8910
3921 8847 3959 8848
$$
GEELHART/GOETSCH000
WWUS53 KILX 161735
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1235 PM CDT THU AUG 16 2007
ILC139-173-161745-
/O.CON.KILX.SV.W.0097.000000T0000Z-070816T1745Z/
MOULTRIE-SHELBY-
1235 PM CDT THU AUG 16 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR SOUTHERN MOULTRIE AND EASTERN SHELBY COUNTIES...
AT 1230 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTHEAST OF FINDLAY TO 2 MILES NORTH OF
STRASBURG TO 5 MILES SOUTHEAST OF COWDEN...OR ALONG A LINE EXTENDING
FROM 8 MILES SOUTHWEST OF SULLIVAN TO 9 MILES EAST OF SHELBYVILLE TO
14 MILES SOUTH OF SHELBYVILLE...MOVING EAST AT 35 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
TROWBRIDGE...
STEWARDSON...
GAYS...
ALLENVILLE...
SIGEL...
OTHER LOCATIONS AFFECTED INCLUDE...WINDSOR...KIRKSVILLE AND
CLARKSBURG.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.
LAT...LON 3959 8885 3938 8876 3921 8891 3921 8847
3959 8848
$$
GEELHART/GOETSCH000
WWUS53 KILX 161745
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1245 PM CDT THU AUG 16 2007
ILC139-173-161755-
/O.EXP.KILX.SV.W.0097.000000T0000Z-070816T1745Z/
MOULTRIE-SHELBY-
1245 PM CDT THU AUG 16 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MOULTRIE AND EASTERN
SHELBY COUNTIES EXPIRES AT 1245 PM CDT...
AT 1245 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...
THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3959 8885 3938 8876 3921 8891 3921 8847
3959 8848
$$
GEELHART/GOETSCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 10:31 AM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, Aug 16, 10:31 AM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1031 AM CDT THU AUG 16 2007 .DISCUSSION... ISSUED 1025 AM CDT THU AUG 16 2007 FRONTAL BOUNDARY ACROSS THE FA WITH LL MOISTURE POOL AHEAD OF AND BEHIND THE BOUNDARY. THUNDERSTORM CLUSTER MAKING ITS WAY ALONG THE SWRN BOUNDARY OF THE CWA THIS MORNING. PLENTY OF WIND AND INCREASED CLOUD COVER...NOT TO MENTION SOME RAIN COOLED AIR SHOULD HELP TO DAMPEN THE TEMPERATURE CLIMB TODAY FOR AREAS SW OF A PANA...LINCOLN...SHELBYVILLE LINE. HAVE TWEAKED THE MAX TEMPS ACCORDINGLY...AS WELL AS POPS AND WX FOR THE CLUSTER. ZONE UPDATE ALREADY SENT. HJS && .AVIATION... ISSUED 659 AM CDT THU AUG 16 2007 A NEARLY STATIONARY FRONTAL BOUNDARY IS LYING WEST/EAST ACROSS CENTRAL ILLINOIS...CURRENTLY IN THE VICINITY OF KSPI/KDEC TERMINALS. THIS FRONT WILL SLOWLY SAG SOUTH TODAY...REACHING SOUTHERN ILLINOIS BY TONIGHT. LIGHT/VARIABLE WINDS...ESPECIALLY NEAR THE FRONT...WILL TREND NORTH TO NORTHEAST THIS AFTERNOON INTO TONIGHT BEHIND THE FRONT. WIND SPEEDS WILL REMAIN AT OR BELOW 10 KTS. CEILINGS/VISIBILITIES WILL GENERALLY BE VFR THROUGH THE PERIOD. SCATTERED SHOWER/STORM DEVELOPMENT IS POSSIBLE TODAY INTO THIS EVENING...ESPECIALLY IN THE VICINITY OF THE FRONT. PRECIPITATION COVERAGE...AS IN RECENT DAYS...SHOULD BE QUITE LOW. SO...PLAN ON CARRYING NO MORE THAN VCTS/VCSH AT THIS TIME AND WILL AMEND IF NEEDED. BAK && .PREV DISCUSSION... ISSUED 340 AM CDT THU AUG 16 2007 LEANED ON SREF AND NAM-WRF MODELS NEXT FEW DAYS AS GFS APPEARS TOO FAR NORTH WITH QPF TONIGHT. FORECAST CONCERN IS CONVECTION CHANCES TODAY AND TONIGHT AS A FRONT SLIPS SOUTH ACROSS CENTRAL AND SOUTHERN IL. ALSO ADDRESSING HOW HOT AND HUMID IT GETS OVER SOUTHERN AREAS. DRY WX RETURNS FRI WITH HIGH PRESSURE BUILDING INTO THE MIDWEST. THEN CONVECTION CHANCES RETURN THIS WEEKEND WITH FRONT LIFTING BACK NORTH AS A WARM FRONT...THOUGH BEST CHANCES APPEAR TO BE OVER WI/MI AND NORTHERN IL AGAIN. SHORT TERM...TODAY THROUGH SUNDAY NIGHT... 08Z/3 AM SURFACE MAP SHOWS A WEAK FRONTAL BOUNDARY OVER NORTHERN IN/IL/MO JUST SOUTH OF PEORIA AND MACOMB. ALOFT A 594 DM 500 MB SUBTROPICAL HIGH REMAINED NEARLY ANCHORED ACROSS THE SOUTHERN STATES WHILE BROAD UPPER LEVEL TROF OVER THE NORTHERN US AND INTO CANADA. RADAR MOSAIC QUIET OVER IL AND NEARBY STATES EARLY THIS MORNING WITH MCS OVER OHIO AND IN THE CENTRAL PLAINS OVER NW KS...CENTRAL NEBRASKA AND SE SD. MODELS SLIP FRONT SLOWLY SOUTH FROM CENTRAL IL INTO SOUTHERN IL THIS AFTERNOON AS SHORT WAVES MOVE EAST FROM THE CENTRAL PLAINS INTO CENTRAL IL. THIS COMBINED WITH DAYTIME HEATING OF VERY WARM AND MOIST UNSTABLE AIR MASS SHOULD GENERATE SCATTERED CONVECTION SOUTH OF I-74. AREAS NORTH OF I-74 APPEAR TO STAY DRY WITH FRONT PASSING THRU THIS AREA EARLY THIS MORNING AND DEEPER MOISTURE SHIFTS SOUTH OF THIS AREA. SPC SHIFTED SLIGHT RISK SE OF IL. ADDED AREAS OF FOG ACROSS THE IL RIVER VALLEY INTO MID MORNING. LACON...GALESBURG AND PONTIAC VSBY FROM 1 TO 2 MILES. FOG WOULD BECOME MORE WIDESPREAD AND DENSE IF NOT FOR PASSING PATCHES OF MID LEVEL CLOUDS. HIGHS TO RANGE FROM 85F FAR NORTH AT GALESBURG AND LACON TO UPPER 90S TO NEAR 100F SE IL WHERE AFTERNOON HEAT INDEXES FROM 100 TO 105F...JUST SHY OF HEAT ADVISORY CRITERIA. HAVE 20/30% CHANCE OF CONVECTION OVER SOUTHERN AREAS TONIGHT ESPECIALLY THIS EVENING AS UNSTABLE AIR LINGERS AND STILL SOME SHORT WAVES NEARBY. LOWS IN THE LOWER 60S FROM I-74 NORTH AND MID TO UPPER 60S SOUTH. HIGH PRESSURE OVER CENTRAL CANADIAN PLAINS DRIFTS SE INTO THE WESTERN GREAT LAKES AND IL FRI ENSURING DRY WX WITH AMPLE SUNSHINE AND LESS HUMID AIR. DEWPOINTS UPPER 50S FROM I-74 NORTH AND MID 60S SE IL. GUIDANCE TEMPS A BIT WARMER AGAIN FOR FRI HIGHS. HAVE MID 80S FROM I-74 NORTH AND LOWER 90S SW AREAS. MODELS CONTINUE TO TREND SLOWER WITH FRONT LIFTING BACK NORTH AS A WARM FRONT FRI NIGHT AND SAT. WENT DRY FRI EVENING WITH JUST SLIGHT CHANCE NW OF I-55 AFTER MIDNIGHT FRI NIGHT. SURFACE FRONT LIFT NORTH INTO CENTRAL IL SAT BUT BUT MORE WIDESPREAD AND HEAVIER QPF ALONG AND NORTH OF 850 MB FRONT OVER NORTHERN IL AND WI. FRONT NORTH OF CENTRAL IL SAT NIGHT AND SUNDAY. SHORT WAVES EJECTING NE FROM THE SOUTHERN PLAINS INTO IL SUNDAY TO INCREASE CONVECTION CHANCES WHICH CONTINUE THROUGH AT LEAST MON. ALSO MAY HAVE SOME TROPICAL MOISTURE FROM TROPICAL STORM ERIN MOVING UP FROM TX TO ENHANCE RAINFALL WHICH WE BADLY NEED. HIGHS CLOSE TO NORMAL IN THE MID TO UPPER 80S WITH MORE HUMID AIR RETURNING THIS WEEKEND TOO. LONG TERM...MONDAY THROUGH WEDNESDAY... CONVECTION CHANCES MON DIMINISH TO SLIGHT CHANCE ON TUE AS BEST CONVECTION CHANCES SHIFT SE OF CENTRAL/SE IL TUE. SUBTROPICAL UPPER LEVEL RIDGE NEARBY ACROSS THE SE US WHILE UPPER LEVEL TROF OVER THE NORTHERN ROCKIES/PLAINS AND GREAT LAKES REGION. HIGHS IN THE UPPER 80S AND LOWER 90S WHICH IS ABOUT 5 DEGREES WARMER THAN NORMAL. HUETTL && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 16, 11:06 AM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1106 AM CDT THU AUG 16 2007 ILZ027>031-036>038-040>048-053-055>057-171100- CASS-CHAMPAIGN-COLES-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX-LOGAN- MACON-MARSHALL-MASON-MCLEAN-MENARD-PEORIA-PIATT-SCHUYLER-STARK- TAZEWELL-VERMILION-WOODFORD- 1106 AM CDT THU AUG 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A NEARLY STATIONARY FRONT WILL LIE WEST TO EAST ACROSS SOUTHERN ILLINOIS TODAY. AN ISOLATED THUNDERSTORM IS POSSIBLE ACROSS THE REGION TO THE NORTH OF THE FRONT...BUT ORGANIZED SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AFTER A BREAK ON FRIDAY...A FRONT WILL RETURN TO THE REGION SATURDAY AND LINGER INTO TUESDAY. UPPER LEVEL DISTURBANCES WILL INTERACT WITH THE FRONT FROM TIME TO TIME...BRINGING A PERIODIC RISK OF THUNDERSTORMS WITH THEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ049>052-054-061>063-066>068-071>073-171100- CHRISTIAN-CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER- LAWRENCE-MORGAN-MOULTRIE-RICHLAND-SANGAMON-SCOTT-SHELBY- 1106 AM CDT THU AUG 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT TEMPERATURES WILL CLIMB INTO THE LOWER 90S IN AREAS WHERE THE SKIES CLEAR BEHIND THE SHOWERS AND THUNDERSTORMS THIS AFTERNOON. THESE TEMPERATURES WILL COMBINE WITH A HUMID AIRMASS TO PRODUCE AFTERNOON HEAT INDICES AROUND 100 DEGREES. A NEARLY STATIONARY FRONT WILL LIE WEST TO EAST ACROSS THE REGION TODAY. SCATTERED THUNDERSTORMS ARE POSSIBLE ALONG AND SOUTH OF THE FRONT...ORGANIZED SEVERE STORMS ARE ALSO POSSIBLE... BUT UNLIKELY TO BE WIDESPREAD. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AFTER A BREAK ON FRIDAY...A FRONT WILL RETURN TO THE REGION SATURDAY AND LINGER INTO TUESDAY. UPPER LEVEL DISTURBANCES WILL INTERACT WITH THE FRONT FROM TIME TO TIME...BRINGING A PERIODIC RISK OF THUNDERSTORMS WITH THEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HJS
In the hours before
Local storm report, Aug 16, 11:29 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1129 AM CDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1014 AM TSTM WND DMG 4 SW WINCHESTER 39.59N 90.51W
08/16/2007 SCOTT IL PUBLIC
CORNFIELD FLATTENED AND SEVERAL TREE LIMBS DOWNED ALONG
THE HILLVIEW BLACKTOP ROAD... APPX 4 MI SW OF WINCHESTER.
TIME ESTIMATED.
&&
HARDIMANLocal storm report, Aug 16, 11:41 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1141 AM CDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 AM TSTM WND DMG 4 S WAVERLY 39.53N 89.95W
08/16/2007 MORGAN IL PUBLIC
2 INCH DIAMETER TREE LIMBS DOWNED IN SMALL HAMLET OF
ROHRER. TIME ESTIMATED.
&&
HARDIMANThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 9:37 AM CDT | Severe Thunderstorm Warning | ILX | Scott | 38 min |
| Aug 16, 10:13 AM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 47 min |
| Aug 16, 10:45 AM CDT | Severe Thunderstorm Warning | ILX | Morgan, Sangamon | 45 min |
| Aug 16, 11:23 AM CDT | Severe Thunderstorm Warning | ILX | Christian | 52 min |
| Aug 16, 12:54 PM CDT | Severe Thunderstorm Warning | ILX | Coles | 39 min |
| Aug 16, 2:06 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence | 39 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.